Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 12, 2021, 9:36 PM EDT for Miami-Dade County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2021, 9:36 PM EDT (01:36 UTC)
- Expired
- Aug 12, 2021, 10:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 34 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 725 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
309
WWUS82 KMFL 130136
SPSMFL
Special Weather Statement
National Weather Service Miami FL
936 PM EDT Thu Aug 12 2021
FLZ074-173-130200-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
936 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1000 PM EDT...
At 936 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Fisher Island, or over Virginia Key,
moving west at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South Miami,
Surfside, Virginia Key, North Miami, Pinecrest, Miami Springs, Miami
Shores, North Bay Village, West Miami, El Portal, Gladeview, Port Of
Miami, University Of Miami, Downtown Miami and Coconut Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2582 8004 2568 8008 2563 8032 2587 8029
2592 8004
TIME...MOT...LOC 0136Z 083DEG 16KT 2577 8015
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
SPMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 7:36 PM EDT, 2 hours earlier.
Area forecast discussion, Aug 12, 7:36 PM EDT, 2 hours before
Area Forecast Discussion National Weather Service Miami FL 736 PM EDT Thu Aug 12 2021 .AVIATION(00Z TAFS)... Scattered SHRA/TSRA may affect the terminals until about 02-03Z, at which point VFR conditions should prevail. Brief sub-VFR conditions in the form of reduced CIGs/VIS may accompany any shower or thunderstorm that approaches the TAF sites. Winds generally out of the east around 10-15 kt across the region. SHRA/TSRA activity expected to increase around 14-16Z tomorrow ahead of TD Fred. Confidence is low presently regarding how long impacts could linger, and may change substantially based on the track/intensity deviations in the official forecast. && .PREV DISCUSSION... (Issued 158 PM EDT Thu Aug 12 2021) ..Strong Storms Possible this Afternoon... ..Wind/Rain Impacts from Fred Late Friday into This Weekend... SHORT TERM (Rest of Today through Friday)... High pressure continues across central/northern FL through the short term period, with a breezy E/NE low-mid level flow in place whereas upper-level trough over the eastern GOMEX will support more of a SW flow aloft. For the rest of today, expect the Atlantic sea breeze to be the dominant of the breezes and surge towards the Gulf Coast by mid-afternoon. With adequate day time heating, moisture, and steepened lapse rates, showers and storms will form along the boundary across inland sections of South FL and push westward. Some of these storms may be strong, with main hazards consisting of gusty winds in excess of 45 mph, frequent lightning, and localized flooding. Decent PoPs linger overnight as increasing moisture continues to advect into the region as Tropical Depression Fred closes in. Speaking of Tropical Depression Fred, it is forecast to progress near/along the coast of Cuba with a subsequent lowering of pressures across South Florida and the Bahamian islands late in the period. This robust pressure gradient will result in increasingly breezy conditions by Friday, especially over the Atlantic waters and coastal interface. Otherwise, given increasing moisture within the easterly flow regime look for scattered to numerous showers and thunderstorms area-wide by Friday. Did cap PoPs at 80 percent for the time being. Efficient rainfall production is possible on Friday as forecast PW values increase ~2.30 inches and the forecast CAPE profile becomes taller/skinnier. This in combination with antecedent soil conditions and recent heavy rainfall will lead to flooding concerns beginning tomorrow, and this is a sign on what is to come this weekend. In fact, the WPC maintains a Marginal Risk for excessive rainfall across the majority of South FL Friday. Aside from hydro, a strong storm or two will be possible during the afternoon hours, with gusty winds, lightning, and heavy rainfall expected. Temperatures in the short term will be near normal, with heat indices in the low-mid 100s. LONG TERM (Friday Night through Thursday)... Friday Night through Sunday Night: Our focus turns to Tropical Depression Fred to mark the beginning of the long term period. Fred's poor organization so far today lends quite a bit of uncertainty to the forecast, particularly with the intensity. This will affect level of impacts across South FL this weekend. -Threat of heavy rain/flooding has increased for this weekend. Continued risk of tropical storm conditons, at least in intermittent gusts/squalls, for South FL on Saturday. -Moderate flooding rain potential for SE FL, with a localized flood threat for SW FL on Saturday. -Level of impacts across South FL will depend largely on Fred's strength and track as it moves over the FL Straits late Friday and Friday night and passes near the southern peninsula on Saturday. -Deteriorating marine and beach conditions after midnight Friday night and continuing through Saturday night. Regardless of Fred's intensity, rainfall and associated flooding is the highest threat at this time. Here's a little more detail on these potential impacts: Rain and Flooding - An increasingly tall/skinny CAPE profile evolves in forecast soundings late Friday into Saturday with deep layer saturation and precipitable water values exceeding 2.5 inches. This suggests efficient warm processes leading to high instantaneous rain rates. While rain amounts are *highly* dependent on the track of Fred (which may change) initial indications suggest storm totals of 3 to 5 inches are possible over Southwest Florida, 4 to 7 inches possible over Southeast Florida, with locally higher amounts of rainfall where repeated rounds of showers and thunderstorms develop. This may lead to flooding of urban and poorly draining locations. Therefore, there is a Slight Risk of excessive rainfall across the eastern half of South Florida on Saturday with a Marginal Risk of excessive rainfall across the remainder of South Florida. Wind - Tropical Storm conditions are *possible* across some portion of our area by late Friday night into Saturday morning. However it's too early to be more specific regarding the exact timing, location, and magnitude of these impacts as this is dependent upon the exact track and intensity of Fred. In general any preparations should be completed by Friday at the latest. Keep up with forecast changes. Tornadoes - Low level shear increases appreciably on Saturday with magnitudes of 20-25 kt in the 0-1 km layer and effective helicity values potentially in the 100-300 range. This suggests a potentially favorable environment for tornadoes. The SPC has included much of our area in a marginal risk for severe thunderstorms during this time. TL;DR Stay current with the latest forecast information from the National Hurricane Center and NWS Miami. Monday through Thursday: Tropical Depression Fred should pull away towards the north bringing and end to any potential wind impacts. However, additional moisture may linger during the early portion of the week leading to additional heavy rain and flooding concerns. Thereafter a return to a more typical summertime pattern is expected towards mid week with seasonal temperatures and daily shower/thunderstorm chances. AVIATION(18Z TAFS)... Mainly VFR conditions will prevail throughout the forecast period. Scattered showers and thunderstorms will develop mainly across the interior and west coast this afternoon and this evening as easterly flow continues between 10 and 15 knots. At KAPF, winds will shift around to the northwest this afternoon as the Gulf breeze develops and pushes inland. There will be a chance of showers tonight across the east coast terminals. MARINE... Moderate easterly flow should prevail through today, with scattered showers and storms. Thereafter, Tropical Depression Fred will approach the area with deteriorating conditions expected. Numerous showers and storms along with hazardous winds and waves are possible from Friday into this weekend. Stay current with the forecast as details regarding specific impacts becomes clearer. HYDROLOGY... While highly dependent upon the track of Fred, rainfall totals of 3 to 5 inches are possible over Southwest Florida, 4 to 7 inches possible over Southeast Florida, with locally higher amounts of rainfall where repeated rounds of showers and thunderstorms develop. This may lead to flooding of urban and poorly drained locations. Adjustments to these amounts are possible so keep up with forecast changes. Refer to the Hydrologic Outlook (ESF) for additional details. BEACHES... An enhanced rip current risk will exist into this weekend. Hazardous beach conditions are likely on Friday into this weekend with the approach of Tropical Depression Fred. && .PRELIMINARY POINT TEMPS/POPS... Miami 80 90 77 86 / 70 80 80 90 West Kendall 78 91 77 86 / 70 80 80 90 Opa-Locka 78 91 77 86 / 70 80 80 90 Homestead 78 90 77 85 / 70 80 80 90 Fort Lauderdale 80 89 77 86 / 60 80 80 90 N Ft Lauderdale 79 90 77 86 / 60 80 80 90 Pembroke Pines 78 90 76 85 / 60 80 80 90 West Palm Beach 78 90 76 86 / 60 80 80 90 Boca Raton 78 90 77 86 / 60 80 80 90 Naples 76 93 77 88 / 40 80 50 90 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Tropical Storm Watch for FLZ069-075-174. AM...None. GM...Tropical Storm Watch for GMZ656-657-676. && Update/Aviation...Bhatti Tonight/Friday and Marine...Fell Friday Night through Thursday...Fell Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 12, 3:25 PM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 325 PM EDT Thu Aug 12 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 130730- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 325 PM EDT Thu Aug 12 2021 ...Scattered to Numerous Thunderstorms Possible This Afternoon... ...Moderate Risk Of Rip Currents East Coast... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms will be possible this afternoon, with the greatest coverage anticipated over the interior and Gulf coast region. The primary threats will be locally strong wind gusts, frequent lightning, and localized flooding. Flooding: Localized flooding from heavy rainfall will be possible today, mainly across metro portions of Southwest Florida. Rip Currents: An enhanced rip current risk at all east coast beaches. Wind: A few storms could become strong and may be capable of producing wind gusts in excess 45 mph. Waterspouts: Waterspouts will be possible with showers and thunderstorms across all local waters. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Scattered showers and thunderstorms will be possible through this week, primarily over the interior and western portions of South Florida. Locally gusty winds, waterspouts, localized flooding, and frequent lightning strikes may accompany this activity. An elevated risk of rip currents along the Atlantic beaches of South Florida this week as easterly winds strengthen across the region. Tropical Depression Fred is forecast to move west-northwestward across the western Atlantic waters and approach South Florida late this week into the weekend, potential impacts would be Friday evening and Saturday. The threat for heavy rain/flooding has increased for this weekend along with the risk for tropical storm conditions, at least in intermittent gusts/squalls. This is a reminder that folks should continue with their typical level of vigilance and preparedness, and keep up with the latest forecast information from the National Hurricane Center and NWS Miami. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Fell
In the hours before
Special weather statement, Aug 12, 4:27 PM EDT, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Miami FL
427 PM EDT Thu Aug 12 2021
FLZ072>074-172-173-122130-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
427 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northern Miami-Dade
and southern Broward Counties through 530 PM EDT...
At 426 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 20 miles east of
Lauderdale-By-The-Sea to near Fisher Island. Movement was southwest
around 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
Coral Gables, Key Biscayne, South Miami, Surfside, Hallandale, Miami
Gardens, Virginia Key, Kendall, North Miami, Doral, North Miami
Beach, Aventura, Dania Beach and Miami Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2585 8004 2573 8006 2561 8043 2594 8033
2608 8013 2610 8005
TIME...MOT...LOC 2026Z 055DEG 27KT 2612 7978 2577 8010
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BAXTERLocal storm report, Aug 12, 5:28 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM MARINE TSTM WIND 1 S NORTH MIAMI BEACH 25.91N 80.16W
08/12/2021 M40 MPH MIAMI-DADE FL MESONET
WEATHER FLOW STATION XNMI REPORTED A WIND GUSTS OF 40
MPH FROM A THUNDERSTORM.
&&
EVENT NUMBER MFL2100049
BNBSpecial weather statement, Aug 12, 8:00 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Miami FL
800 PM EDT Thu Aug 12 2021
FLZ073-173-174-130045-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
800 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of southern Miami-Dade
County through 845 PM EDT...
At 800 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Florida City, or near Homestead, moving west at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Homestead, Homestead General Airport, Homestead Miami Speedway, The
Redland, Florida City, Homestead Base, Naranja, Royal Palm Ranger,
Leisure City, Princeton and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 2566 8074 2550 8037 2527 8042 2526 8043
2525 8043 2525 8046 2523 8055 2524 8055
2524 8058 2523 8058 2522 8072 2521 8076
2522 8078 2520 8079 2521 8080 2520 8081
TIME...MOT...LOC 0000Z 094DEG 21KT 2544 8050
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMSpecial weather statement, Aug 12, 9:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
936 PM EDT Thu Aug 12 2021
FLZ074-173-130200-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
936 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1000 PM EDT...
At 936 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Fisher Island, or over Virginia Key,
moving west at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South Miami,
Surfside, Virginia Key, North Miami, Pinecrest, Miami Springs, Miami
Shores, North Bay Village, West Miami, El Portal, Gladeview, Port Of
Miami, University Of Miami, Downtown Miami and Coconut Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2582 8004 2568 8008 2563 8032 2587 8029
2592 8004
TIME...MOT...LOC 0136Z 083DEG 16KT 2577 8015
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Aug 12, 8:40 PM EDT | Special Marine Warning | MFL | 50 min | |
| Aug 12, 9:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| Aug 12, 9:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 12, 9:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 12, 10:06 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 12, 10:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 12, 10:18 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 12, 10:20 PM EDT | Special Marine Warning | MFL | 25 min | |
| Aug 12, 10:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Aug 12, 10:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Aug 12, 10:43 PM EDT | Special Marine Warning | MFL | 32 min | |
| Aug 12, 10:48 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Aug 12, 10:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 12, 11:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Aug 12, 11:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Aug 12, 11:40 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 12, 11:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Aug 12, 11:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Aug 13, 12:21 AM EDT | Special Marine Warning | MFL | 39 min | |
| Aug 13, 12:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 13, 1:14 AM EDT | Special Marine Warning | MFL | 31 min | |
| Aug 13, 1:38 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Aug 13, 2:06 AM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Aug 13, 2:36 AM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Aug 13, 2:44 AM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Aug 13, 3:11 AM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Aug 13, 4:41 AM EDT | Flood Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 63 hr |
| Aug 13, 4:52 AM EDT | Tropical Storm Warning | MFL | 30 hr | |
| Aug 13, 5:44 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 3 days |
| Aug 13, 9:57 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 108 min |
| Aug 13, 11:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 13, 11:46 AM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Aug 13, 12:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Aug 13, 1:43 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Aug 13, 2:13 PM EDT | Small Craft Advisory | MFL | 54 hr | |
| Aug 13, 2:18 PM EDT | Special Weather Statement | MFL | Glades | 27 min |
| Aug 13, 3:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 13, 4:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 13, 6:23 PM EDT | Special Weather Statement | MFL | Glades | 37 min |
| Aug 13, 7:02 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.